# SDR SWIA201844312

- Difficulty date: February 8, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 35,880 hours, 30,449 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP HAS CHAFING ON UPPER SKIN.  BLENDED THE SKIN IAW SRM.
